# SDR ASAA0510155

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866114
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL BETWEEN KEELBEAMS BSTA 727 TO S-STA 663 HAS LOW EDGE MARGIN AT FASTENER HOLES.  REMOVED AND REPLACED PANEL IAW SRM.  (K)
